# SDR DALA2024093009523

- Difficulty date: September 19, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0577417) CORROSION ON AFT CARGO BAY ZEE CHANNEL AT STA 727I - STA 807+6 STR 25L WL 168. REMOVED, FABRICATED 04 EA ZEE CHANNEL SIDE PLATE AND 03 SPLICE SIDE PLATE AND INSTALLED REPAIR PARTS IN AFT CARGO BAY, ZEE CHANNEL AT STA 727+4 TO 807+6 STR 25 WL 168 PER B737 SRM 53-00-53-22 PROCEDURE 5.
